Open Access
Translator Disclaimer
April 2005 Asymptotic results with generalized estimating equations for longitudinal data
R. M. Balan, I. Schiopu-Kratina
Ann. Statist. 33(2): 522-541 (April 2005). DOI: 10.1214/009053604000001255

Abstract

We consider the marginal models of Liang and Zeger [Biometrika 73 (1986) 13–22] for the analysis of longitudinal data and we develop a theory of statistical inference for such models. We prove the existence, weak consistency and asymptotic normality of a sequence of estimators defined as roots of pseudo-likelihood equations.

Citation

Download Citation

R. M. Balan. I. Schiopu-Kratina. "Asymptotic results with generalized estimating equations for longitudinal data." Ann. Statist. 33 (2) 522 - 541, April 2005. https://doi.org/10.1214/009053604000001255

Information

Published: April 2005
First available in Project Euclid: 26 May 2005

zbMATH: 1069.62019
MathSciNet: MR2163150
Digital Object Identifier: 10.1214/009053604000001255

Subjects:
Primary: 62F12
Secondary: 62J12

Keywords: asymptotic normality , consistency , generalized estimating equations , generalized linear model

Rights: Copyright © 2005 Institute of Mathematical Statistics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.33 • No. 2 • April 2005
Back to Top